# SDR UIEA2025021300145

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 100,234 hours, 17,104 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing Cap
- Part number: 65B1059532
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLANGE ON RH SIDE BODY LANDING GEAR BEARING FITTING CAP.( REMOVED AND REPLACED RH SIDE BODY LANDING GEAR BEARING FITTING CAP PER B747 AMM 32-13-01-004-001 AND 32-13-01-404-022. SRM 53-40-90-2R-1 REPAIR 1 FIG. 201. NO FURTHER DEFECTS NOTED )
